MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,14FR,30ML

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,14FR,30ML
Catalog Number DYND11774
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025, during balloon inflation of a foley catheter, extreme resistance was encountered, requiring more effort than usual.Inflation of the balloon outside of the body was attempted and the same resistance was observed.The nurse then proceeded to inflate the balloon in the bladder.Bleeding from the urethra was observed.The patient was sent to the hospital due to uncontrolled urethral hemorrhage and received a urology consult with bladder irrigation.The patient returned to baseline and continued to utilize a catheter.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2025, during balloon inflation of a foley catheter, extreme resistance was encountered, requiring more effort than usual.Inflation of the balloon outside of the body was attempted and the same resistance was observed.The nurse then proceeded to inflate the balloon in the bladder.Bleeding from the urethra was observed.The patient was sent to the hospital due to uncontrolled urethral hemorrhage and received a urology consult with bladder irrigation.The patient returned to baseline and continued to utilize a catheter.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,14FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24438747
Report Number1417592-2026-00148
Device Sequence Number16043348
Product Code EZL
UDI-Device Identifier10080196726578
UDI-Public10080196726578
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale
Patient Weight111 KG